MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MON ROD, 5.5MM X 600MM, TI; ORTHOSIS, SPONDYLOSTHESIS SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH MON ROD, 5.5MM X 600MM, TI; ORTHOSIS, SPONDYLOSTHESIS SPINAL FIXATION
Model Number 177470600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: kwp; mni.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the surgeon put on a revision surgery where a broken rod was suspected in a t10-pelvis construct that was originally implanted on ''(b)(6) 201'' wherein a single 5.5x600mm rod was cut to make 2 rods.Once the construct was exposed, the rod was identified to be broken on both sides of the construct.A pseudoarthrosis was dictated as the reason for the hardware breakage.Eleven (11) expedium screws were removed (due to loosening caused by the pseudoarthrosis) and replaced with new rods and connectors.There were no patient consequences.Procedure outcome is unknown.Concomitant device reported: unknown set screws (part# unknown, lot# unknown, quantity unknown).This complaint involves twelve (12) devices.This report is for (1) mon rod, 5.5mm x 600mm, ti.This is report 1 of 10 for (b)(4).Related product complaint: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h6: code 3191 used to capture surgical intervention and medical device removal.H11 corrected data: d11: disregard (b)(4), for unknown screws.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MON ROD, 5.5MM X 600MM, TI
Common Device Name
ORTHOSIS, SPONDYLOSTHESIS SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10261080
Report Number1526439-2020-01319
Device Sequence Number17081070
Product Code MNH
UDI-Device Identifier10705034062532
UDI-Public(01)10705034062532
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K024348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number177470600
Device Catalogue Number177470600
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date08/06/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN LOCKING/SET SCREWS.; UNKNOWN SCREWS.
Outcome Attributed to Adverse Event Required Intervention;